RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 278, Number 4, Pages 783–786 (Mi dan9421)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A homogeneous measure exists on any compactum in $\mathbf{R}^n$

A. L. Volbergab, S. V. Konyaginab

a Leningrad State Electrotechnical University
b Lomonosov Moscow State University

Full text: PDF file (597 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.53
Presented: L. D. Faddeev
Received: 12.12.1983

Citation: A. L. Volberg, S. V. Konyagin, “A homogeneous measure exists on any compactum in $\mathbf{R}^n$”, Dokl. Akad. Nauk SSSR, 278:4 (1984), 783–786

Citation in format AMSBIB
\Bibitem{VolKon84}
\by A.~L.~Volberg, S.~V.~Konyagin
\paper A homogeneous measure exists on any compactum in $\mathbf{R}^n$
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 278
\issue 4
\pages 783--786
\mathnet{http://mi.mathnet.ru/dan9421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=765294}
\zmath{https://zbmath.org/?q=an:0598.28010}


Linking options:
  • http://mi.mathnet.ru/eng/dan9421
  • http://mi.mathnet.ru/eng/dan/v278/i4/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Vol'berg, S. V. Konyagin, “On measures with the doubling condition”, Math. USSR-Izv., 30:3 (1988), 629–638  mathnet  crossref  mathscinet  zmath  isi
    2. A. Yu. Brudnyi, Yu. A. Brudnyi, “Simultaneous Lipschitz extensions”, Russian Math. Surveys, 60:6 (2005), 1057–1076  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:123
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019